# SDR DL73G050546

- Difficulty date: September 14, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 44,605 hours, 24,299 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 106145818
- Condition: Overheated
- Location: Pitot System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE TO FO PITOT TUBE OVERHEATING AND CAUSING INSULATION IN COCKPIT SIDEWALL TO SMOLDER.  REPLACED PROBE.
